Hi I’ve been prescribed prednisolone 500mgmto take for 5 days I have never had such a high dose of steriods before, I am quite apprehensive about starting them as I’m a single mum with a 2 and 4 year old and concerned about the possible side effects, has anyone taken the same dose and what were the effects? Any help would be greatly appreciated… Thanks
This is the usual dose when trying to combat a relapse. I have only had it once, I felt great while taking it but crashed badly as soon as the course was finished. Whether this was due to the steroids I don’t know but I dont think I’ll be risking it again. That is only my one experience plenty of people find them very useful. Hopefully others will be along soon to give you various experiences.
I’ve taken that dose twice now. I was told to take them early, so always took before 8am - good advice as they made me a little hyper. Try to have some yoghurt or something with them and maybe get some rice pudding in, heartburn was the worse side effect.
I also crashed when I stopped them (felt pretty sore) but for me it was worth it just to gain some recovery That’s how come I took the 2nd time, I asked my MS nurse “could we please try them?” - yes, it’s a very high dose but does what it needs to.
Hi guys, so I took my first lot yesterday at 6 am all day I was fine felt a little different but fine then by 4 pm I started with the most horrendous headache/ migraine I have ever had all behind my left eye my friend phoned 111 and they sent an ambulance so I ended up in a&e was given morphine and codeine while I was there came home with codeine which I took pain had eased but it was still 4 am before I finally got off to sleep, i was too scared to take them again today and I have an appointment tomorrow with the clinical assessment team, has anyone experienced this before? I know that I need the steroids but at the same time I’m petrified in case that happens again… Feel so fed up with it all x
Sorry to hear that Gemma, I hope your appointment tomorrow is helpful I didn’t know the steroids could make you so poorly, I hope you feel better soon